1 doctor weighed in:

Why does pseudoephedrine make me feel dizzy?

1 doctor weighed in
Dr. Jennifer Judkins
ENT - Head & Neck Surgery

In brief: Common side effect

Pseudophedrine is a vasoconstrictor and can, in some people cause mild vasoconstriction (temporary narrowing) of the blood vessels in the head.
This makes you feel dizzy. Try using it topically as a nasal spray (neosynephrine) instead to avoid this.

In brief: Common side effect

Pseudophedrine is a vasoconstrictor and can, in some people cause mild vasoconstriction (temporary narrowing) of the blood vessels in the head.
This makes you feel dizzy. Try using it topically as a nasal spray (neosynephrine) instead to avoid this.
Dr. Jennifer Judkins
Dr. Jennifer Judkins
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors